zbMATH — the first resource for mathematics

On the Conway-Schneeberger Fifteen Theorem. (English) Zbl 0987.11027
Bayer-Fluckiger, Eva (ed.) et al., Quadratic forms and their applications. Proceedings of the conference, University College Dublin, Ireland, July 5-9, 1999. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 272, 27-37 (2000).
The Conway-Schneeberger Fifteen Theorem says: If a positive-definite quadratic form having integer matrix represents every number below 15, then it represents every number above 15. The paper gives a proof of this theorem, simplifying the original unpublished arguments of Conway and Schneeberger.
For the entire collection see [Zbl 0956.00036].

11E12 Quadratic forms over global rings and fields